Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 113  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page

    Article Cited by others

CASE REPORT

Pyrazinamide-induced maculopapular rash

Khayyam Khalid Umer, Imam Faisal, Sharma Manju, Pillai K K, Behera D

Year : 2010| Volume: 55| Issue : 4 | Page no: 384-386

   This article has been cited by
 
1 Clinical management of regorafenib in the treatment of patients with advanced colorectal cancer
J. Sastre,G. Argilés,M. Benavides,J. Feliú,P. García-Alfonso,R. García-Carbonero,C. Grávalos,C. Guillén-Ponce,M. Martínez-Villacampa,C. Pericay
Clinical and Translational Oncology. 2014;
[Pubmed]  [Google Scholar] [DOI]
2 Pyrazinamide-Induced Exfoliative Dermatitis in a Patient on Hemodialysis: A Rare Complication
Krishnaswamy Jaisuresh
Case Reports in Nephrology. 2013; 2013: 1
[Pubmed]  [Google Scholar] [DOI]
3 Prevention and management of adverse events related to regorafenib
Mieke Wit,Christine B. Boers-Doets,Alessandra Saettini,Kristina Vermeersch,Carmen Roncero Juan,Jan Ouwerkerk,See-See Raynard,Ashley Bazin,Chiara Cremolini
Supportive Care in Cancer. 2013;
[Pubmed]  [Google Scholar] [DOI]

 

Read this article